MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - VENTRALEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - VENTRALEX; SURGICAL MESH
Catalog Number 0010302
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 10/18/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-sep-2008) is considered to be a best estimate.This emdr represents the bard ventralex mesh (device 2).Additional supplemental emdrs were submitted to represent the bard ventralex mesh (device 1) and ventrio st mesh (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2009 - patient was diagnosed with incisional hernia (x2) thereby underwent open repair with the implant of two ventralex mesh (device 1 and 2).Per op notes, "two ventralex mesh (device 1 and 2) were placed posterior to the fascia at the periumbilical site using prolene sutures." on (b)(6) 2013 - patient was diagnosed with recurrent incarcerated incisional hernia thereby underwent open repair with the removal of previous mesh (device 1 and 2) and implant of ventrio st mesh (device 3).Per op notes, "the mesh was curled up, and the mesh (device 1 and 2) were removed.Adhesions were taken down.A ventrio st mesh (device 3) was placed to the peritoneal pocket using prolene sutures.".

Brand Name
MESH - VENTRALEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25026806
Report Number1213643-2026-00573
Device Sequence Number18675379
Product Code FTL
UDI-Device Identifier00801741016479
UDI-Public(01)00801741016479(17)131028(10)HUSI1972
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K132441
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2013
Device Catalogue Number0010302
Device Lot NumberHUSI1972
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight73 KG